# SDR C2XA09IA260

- Difficulty date: October 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 19,447 hours, 10,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE EMERGENCY EXIT LIGHT ON THE AFT GALLEY BULKHEAD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
